Ben Aziza, A.;Ben Chrouda, M., (2019), Characterization For The Existence Of Bounded Solutions To Elliptic Equations. Discrete And Continuous Dynamical Systems,Vol. 39 , P. No. 1157-1170.
Ayadi, Mekki; Ayed, Hela; Baffico, Leonardo; Sassi, Taoufik, (2019), Stokes problem with slip boundary conditions of friction type: error analysis of a four-field mixed variational formulation. J. Sci. Comput. 81 (2019), no. 1, 312–341.
Saoudi, Kamel, (2019), A singular elliptic system involving the p(x)-Laplacian and generalized Lebesgue-Sobolev spaces. Internat. J. Math. 30 (2019), no. 12, 1950064, 17 pp.
Saoudi, Kamel; Ghosh, Sekhar; Choudhuri, Debajyoti, (2019), Multiplicity and Hölder regularity of solutions for a nonlocal elliptic PDE involving singularity. J. Math. Phys. 60 (2019), no. 10, 101509, 28 pp.
Saoudi, K. , (2019), A fractional Kirchhoff system with singular nonlinearities. Anal. Math. Phys. 9 (2019), no. 3, 1463–1480.
Saoudi, K.; Kratou, M.; Al Zahrani, E. , (2019), Multiplicity results for the biharmonic equation with singular nonlinearity of super exponential growth in R4. Math. Notes 105 (2019), no. 3-4, 404–424.
Saoudi, Kamel, (2019), A singular system involving the fractional p-Laplacian operator via the Nehari manifold approach. Complex Anal. Oper. Theory 13 (2019), no. 3, 801–818.
Kefi, Khaled; Saoudi, Kamel, (2019), On the existence of a weak solution for some singular p(x)-biharmonic equation with Navier boundary conditions. Adv. Nonlinear Anal. 8 (2019), no. 1, 1171–1183.
Saoudi, K. ,(2019), W1,N versus C1 local minimizer for a singular functional with Neumann boundary condition. Bol. Soc. Parana. Mat. (3) 37 (2019), no. 1, 71–86.
Knani H, Dozzi M.,(2019), Linear Backward Stochastic Differential Equations with Gaussian Volterra processes. arXiv preprint arXiv:1912.00054. 2019 Nov 29.
Frej CHOUCHENE, (2019), Estimates of Gamma and Beta Functions.
Kratou, Mouna , (2019), Existence and uniqueness of solutions of an A-harmonic elliptic equation. (English summary) Studia Sci. Math. Hungar. 56 (2019), no. 1, 13–21. 35J62
Kratou, Mouna , (2019) Ground state solutions of p-Laplacian singular Kirchhoff problem involving a Riemann-Liouville fractional derivative. (English summary) Filomat 33 (2019), no. 7, 2073–2088. 34A08 .
Kratou, Mouna , (2019) Three solutions for a semilinear elliptic boundary value problem. (English summary) Proc. Indian Acad. Sci. Math. Sci. 129 (2019), no. 2, Paper No. 22, 8 pp. 35J91